# SDR 98ZZZX1072

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 777222
- Engine: Pwa PW4077
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 50A126
- Condition: Failed
- Location: Nr 3 Main
- Part time: 123 hours
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOW OIL PRESSURE MESSAGE APPEARED AFTER LANDING IN BEIJING.  GROUND INSPECTION FOUND METAL IN FILTER AND CHIP DETECTORS.  DISASSEMBLY INSPECTION FOUND NR 3 MAIN BEARING FAILURE.  BEARING ROUTED TO PRATT & WHITNEY ENGINEERING FOR INVESTIGATION.  CUSTOMER:  ALL NIPPON AIRWAYS OF JAPAN.  CYCLES, 46.
